# SDR SWAA2021062126266

- Difficulty date: October 27, 2020
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED CORNER SCUFF PLATE PER: SRM 53-30-15-2R-1 REPAIR 1
